# SDR 2008UALA01632

- Difficulty date: March 24, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 43,654 hours, 5,295 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP, AT SEAT 36 RIGHT. FOUND LOOSE CONNECTION. SECURED LOOSE CONNECTOR. AC OK FOR SERVICE.
